Hey Ellen, glad to hear you're not discouraged. My taper was definitely slow and steady. Virtually painless, with slight withdrawals compared to cold turkey! But there are good days more often but a few bad days and they are mostly riddles with anxiety or sadness. They usually correlate perfectly with a larger drop. Then it would even out. And thank God I've been able to sleep pretty much this WHOLE TIME! YEY!!!
I encourage you to drop 2 pills at a time now in the teens. You know as well as I do, it's easier on the body and you will more likely be able to take it without much more discomfort! Once you hit the low teens and high single digits, well, as you know it's even slower. I find that any drop I take will be resolved and I'll feel 'stabilized' within 4-5 days at the most.
Much love to you! I pray we both can win out against this evil loperamide. I thank God every single night I've made it through.
Also, another great meeting and everyone went out to dinner afterwards. As usual, it was filled with understanding concern, exchange and support. Lots of laughter as well as we all stuffed our faces with burgers. Cant wait to get my metabolism back guys. I am going to look damn good when this is all over with! I'll have a tan, fit body and I'm going to treat myself to some new clothes!!
Much love to all,